# SDR QXEA2024050300122

- Difficulty date: April 19, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 14,092 hours, 9,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Part number: UNKNOWN
- Condition: Binding
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT SLIDE FITTING FLAP IS BINDING. REMOVED AND REPLACED FWD SERVICE DOOR AFT SLIDE FLOOR FITTING SPRING. REF AMM 53-10-25.
